Solutions of a coupled wave equation

E. V. Krishnan, Ghodrat Ebadi, Anjan Biswas

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper obtains the traveling wave solution to a nonlinearly coupled wave equation. Subsequently, the mapping method and its extended and modi ed versions are also employed to obtain additional solutions to this equation. Finally, the exponential function method and the G′/G-expansion method are employed to extract more solutions to this coupled system of equations. The parameter constraints are also given in order for the solutions to exist.

Original languageEnglish
Pages (from-to)57-68
Number of pages12
JournalUPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Volume75
Issue number2
Publication statusPublished - 2013

Fingerprint

Exponential functions
Wave equations
wave equations
Wave equation
(G′/G)-expansion Method
exponential functions
Traveling Wave Solutions
traveling waves
Coupled System
System of equations
expansion

ASJC Scopus subject areas

  • Applied Mathematics
  • Physics and Astronomy(all)

Cite this

Solutions of a coupled wave equation. / Krishnan, E. V.; Ebadi, Ghodrat; Biswas, Anjan.

In: UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, Vol. 75, No. 2, 2013, p. 57-68.

Research output: Contribution to journalArticle

Krishnan, E. V. ; Ebadi, Ghodrat ; Biswas, Anjan. / Solutions of a coupled wave equation. In: UPB Scientific Bulletin, Series A: Applied Mathematics and Physics. 2013 ; Vol. 75, No. 2. pp. 57-68.
@article{5d73b2a52ed84465bafa9f59a347d00d,
title = "Solutions of a coupled wave equation",
abstract = "This paper obtains the traveling wave solution to a nonlinearly coupled wave equation. Subsequently, the mapping method and its extended and modi ed versions are also employed to obtain additional solutions to this equation. Finally, the exponential function method and the G′/G-expansion method are employed to extract more solutions to this coupled system of equations. The parameter constraints are also given in order for the solutions to exist.",
author = "Krishnan, {E. V.} and Ghodrat Ebadi and Anjan Biswas",
year = "2013",
language = "English",
volume = "75",
pages = "57--68",
journal = "UPB Scientific Bulletin, Series A: Applied Mathematics and Physics",
issn = "1223-7027",
publisher = "Politechnica University of Bucharest",
number = "2",

}

TY - JOUR

T1 - Solutions of a coupled wave equation

AU - Krishnan, E. V.

AU - Ebadi, Ghodrat

AU - Biswas, Anjan

PY - 2013

Y1 - 2013

N2 - This paper obtains the traveling wave solution to a nonlinearly coupled wave equation. Subsequently, the mapping method and its extended and modi ed versions are also employed to obtain additional solutions to this equation. Finally, the exponential function method and the G′/G-expansion method are employed to extract more solutions to this coupled system of equations. The parameter constraints are also given in order for the solutions to exist.

AB - This paper obtains the traveling wave solution to a nonlinearly coupled wave equation. Subsequently, the mapping method and its extended and modi ed versions are also employed to obtain additional solutions to this equation. Finally, the exponential function method and the G′/G-expansion method are employed to extract more solutions to this coupled system of equations. The parameter constraints are also given in order for the solutions to exist.

UR - http://www.scopus.com/inward/record.url?scp=84878835499&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878835499&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84878835499

VL - 75

SP - 57

EP - 68

JO - UPB Scientific Bulletin, Series A: Applied Mathematics and Physics

JF - UPB Scientific Bulletin, Series A: Applied Mathematics and Physics

SN - 1223-7027

IS - 2

ER -